Acta Mathematica Scientia

, Volume 39, Issue 4, pp 1065–1080 | Cite as

Equivariant Minimal Immersions from S3 into ℂP3

  • Zejun Hu (胡泽军)Email author
  • Jiabin Yin (尹佳斌)Email author


Associated with an immersion φ : S3 → ℂP3, we can define a canonical bundle endomorphism F : TS3TS3 by the pull back of the Kahler form of ℂP3. In this article, related to F we study equivariant minimal immersions from S3 into ℂP3 under the additional condition (∇XF)X = 0 for all X ∈ ker (F). As main result, we give a complete classification of such kinds of immersions. Moreover, we also construct a typical example of equivariant non-minimal immersion φ: S3 → ℂP3 satisfying (∇XF)X = 0 for all X ∈ ker (F), which is neither Lagrangian nor of CR type.

Key words

Complex projective space equivariant minimal 3-sphere 

2010 MR Subject Classification

53C24 53C42 53C55 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Bejancu A. Gemetry of CR-submaniflds. Dordrecht: D Reidel Publishing Company, 1986CrossRefGoogle Scholar
  2. [2]
    Bolton J, Jensen G R, Rigoli M, Woodward L M. On conformal minimal immersions of S 2 into ℂP n. Math Ann, 1988, 279: 599–620MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    Chen B Y, Dillen F, Verstraelen L, Vrancken L. An exotic totally real minimal immersions of S 3 in ℂP 3 and its characterization. Proc Roy Soc Edinb Sect A, 1996, 126: 153–165CrossRefzbMATHGoogle Scholar
  4. [4]
    Chen B Y, Dillen F, Verstraelen L, Vrancken L. Lagrangian isometric immersions of a real space form M n(c) into complex space form \({\widetilde{M^n}}(c)\). Math Proc Camb Philos Soc, 1998, 124: 107–125CrossRefzbMATHGoogle Scholar
  5. [5]
    Chern S S, Wolfson J. Minimal surfaces by moving frames. Amer J Math, 1983, 105: 59–83MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    Dillen F, Li H Z, Vrancken L, Wang X F. Lagrangian submanifolds in complex projective space with parallel second fundamental form. Pac J Math, 2012, 255: 79–115MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    Fei J, Peng C K, Xu X W. Equivariant totally real 3-spheres in the complex projective space ℂP n. Differ Geom Appl, 2012, 30: 262–273CrossRefzbMATHGoogle Scholar
  8. [8]
    Hu S, Li K. The minimal S 3 with constant sectional curvature in ℂP n. J Aust Math Soc, 2015, 99: 63–75MathSciNetCrossRefGoogle Scholar
  9. [9]
    Hu Z J, Yin J B, Li Z Q. Equivariant CR minimal immersions from S 3 into ℂP n. Ann Global Anal Geom, 2018, 54: 1–24MathSciNetCrossRefGoogle Scholar
  10. [10]
    Jenson G R, Liao R J. Families of flat minimal tori in ℂP n. J Differ Geom, 1995, 42: 113–132CrossRefGoogle Scholar
  11. [11]
    Li Z Q. Minimal S 3 with constant curvature in ℂP n, J Lond Math Soc, 2003, 68, 223–240CrossRefGoogle Scholar
  12. [12]
    Li Z Q, Huang A M. Constant curved minimal CR 3-spheres in ℂP n. J Aust Math Soc, 2005, 79: 1–10MathSciNetCrossRefGoogle Scholar
  13. [13]
    Li Z Q, Peng J W. Rigidity of 3-dimensional minimal CR-submanifolds with constant curvature in ℂP n. Far East J Math Sci, 2009, 34: 303–315MathSciNetzbMATHGoogle Scholar
  14. [14]
    Li Z Q, Tao Y Q. Equivariant Lagrangian minimal S 3 in ℂP 3. Acta Math Sin (Engl Ser), 2006, 22: 1215–1220MathSciNetCrossRefGoogle Scholar
  15. [15]
    Li H Z, Vrancken L, Wang X F. A new characterization of the Berger sphere in complex projective space. J Geom Phys, 2015 92: 129–139MathSciNetCrossRefzbMATHGoogle Scholar
  16. [16]
    Mashimo K. Minimal immersions of 3-dimensional sphere into spheres. Osaka J Math, 1984, 21: 721–732MathSciNetzbMATHGoogle Scholar
  17. [17]
    Naitoh H. Isotropic submanifolds with parallel second fundamental form in P m(c). Osaka J Math, 1981, 18: 427–464MathSciNetzbMATHGoogle Scholar
  18. [18]
    Naitoh H. Totally real parallel submanifolds in P n(c). Tokyo J Math, 1981 4: 279–306MathSciNetCrossRefzbMATHGoogle Scholar
  19. [19]
    Naitoh H. Parallel submanifolds of complex space forms. I. Nagoya Math J, 1983, 90: 85–117; II. ibid, 1983, 91: 119–149MathSciNetCrossRefzbMATHGoogle Scholar
  20. [20]
    Ogiue K. Differential geometry of Kahler submanifolds. Adv Math, 1974, 13: 73–114CrossRefzbMATHGoogle Scholar

Copyright information

© Wuhan Institute Physics and Mathematics, Chinese Academy of Sciences 2019

Authors and Affiliations

  1. 1.School of Mathematics and StatisticsZhengzhou UniversityZhengzhouChina

Personalised recommendations